| Catalog Number |
385158 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/04/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that 3 bd q-syte 15cm small bore tri-ext sets were not able to prime.The following information was provided by the initial reporter: when the user is trying to prime the q syte tri extension 385158, not able to prime two lumens due to resistance in septum and also not able to connect bd posiflush lue lok to q syte.One lumen we can access.
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes.D10: returned to manufacturer on: 12-dec-2022.H6: investigation summary our quality engineer inspected the 6 samples submitted for evaluation.The reported issues of flow issues - fluid blockage and connection issues were confirmed upon inspection of the samples.Analysis of the sample showed that the top and bottom membrane disks of the q-syte did not have the proper slit opening.Bd determined that the cause of the failure was associated to the manufacturing process.During the manufacturing process the disks of the q-sytes have a slit cut into them via a blade.If the blade is dull, broken, or missing in the manufacturing machinery than the slit will not be properly cut into the disk resulting in flow issues and connection issues.The device history records (dhr) review was performed for the lot number material identified in this complaint.According to the documented records, the product was manufactured according to the approved manufacturing procedures, specifications, and then released by quality assurance.